# SDR DALA2023022201313

- Difficulty date: February 17, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 100,363 hours, 14,170 cycles
- Engine: Ge CF680C2B6F
- Engine time: 85,459 hours, 16,795 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 1606 -ATO- DUE TO LT GEN OFF INDICATION. CORRECTIVE ACTION: MEL APPLIED. IDG R/R NEXT MTC OPPORTUNITY. COOLER R/R ON MCC FOLLOW UP LOG. A/C RTS. (9916676)
